# SDR AWXA200700007

- Difficulty date: December 17, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C3267723
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON MAIN CABIN FLOOR SHEAR WEB, BS 986 - BS 1016, RBL 36 - RBL 45.  REPLACED MAIN CABIN FLOOR SHEAR WEB, BS 986 - BS 1016, RBL 36 - RBL 45 IAW B737-300 SRM 51-40-02.
